... me when me and my fiance are having intercourse and my mind is running ninty to nothing? Ive only been taking it for 3 weeks almost. Could phentermine be the problem?
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... anti-depressants did go away, meaning I was able to have orgasms again, which was wonderful. However, by the sixth week I couldn't stop ...
1 answer • 11 Oct 2011
... foreplay with my former date and sometimes I just couldn't do it. He was very understanding. Thought it was the meds. And trust me, if HE ...
2 answers • 12 Jul 2012
1 answer • 6 Oct 2012
Devistating, mental anguish, loss of sexual pleasure, dry orgasms, feeling of having been violated. Why aren't urologists required to tell ...
1 answer • 24 Jan 2013
could it be any of his meds causing that
2 answers • 12 Jun 2013